Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 810732, 7 pages
http://dx.doi.org/10.1155/2013/810732
Research Article

g-Weak Contraction in Ordered Cone Rectangular Metric Spaces

1Department of Mathematics, Govt. S.G.S.P.G. College Ganj Basoda, Vidisha 464221, India
2Department of Mathematics, Choithram College of Professional Studies, Dhar Road, Indore 453001, India
3Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli Sanwer Road, Indore 453331, India

Received 13 April 2013; Accepted 12 May 2013

Academic Editors: T. Ozawa and S. A. Tersian

Copyright © 2013 S. K. Malhotra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some common fixed-point theorems for the ordered g-weak contractions in cone rectangular metric spaces without assuming the normality of cone. Our results generalize some recent results from cone metric and cone rectangular metric spaces into ordered cone rectangular metric spaces. Examples are provided which illustrate the results.